MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN

BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Model Number M0068318170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Hold ps 8/14.It was reported to boston scientific corporation that an uphold lite device was implanted into the patient during robot xi assisted sacrocolpopexy, robot laparoscopic sacrocolpopexy, lysis of adhesions, and cystoscopy procedures performed on june 12, 2020, for the treatment of midline cystocele.During the surgical intervention, the surgeon noted the presence of major bowel and omental adhesions in the central and left regions of the patient's abdomen.Additionally, the surgeon observed that the rectus muscles were not fused in the center and there was a major defect located on the front of the abdomen that was related to the bladder.However, no injury or bleeding was detected during cystoscopy, and both ureteric orifices were properly positioned with clear urine drainage.Moreover, the patient tolerated the procedure well at the end of the procedure the patient was extubated and transferred to the recovery room without any complications.As reported by the patient's attorney, the patient has experienced an unspecified injury.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020, implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2401 - has been used to capture an unspecified patient injury.The following imdrf impact codes capture the reportable events of: f1903 - has been used in the light of this patient had filed a legal claim for the injuries related to the device.

Brand Name
UPHOLD LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17541086
Report Number3005099803-2023-04264
Device Sequence Number6534940
Product Code OTP
UDI-Device Identifier08714729839200
UDI-Public08714729839200
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Model NumberM0068318170
Device Catalogue Number831-817
Device Lot Number0000036070
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale